# SDR UALA2011011200202

- Difficulty date: January 12, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 60,698 hours, 11,747 cycles
- Engine: Pwa PW4077
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: S251W120100
- Part serial: 41
- Condition: Faulty
- Location: Flt Controls
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FLIGHT CONTROL SYS SHOWING ON LOWER EICAS.  REPLACED RIGHT WING OUTBOARD AILERON POWER CONTROL UNIT AS PER AMM. AFTER AILERON ADJUSTMENT (RIGGING), OPERATIONAL TEST AND RIGHT AILERON ACTUATOR CONFIDENCE TEST, NO FURTHER MESSAGES PRESENT. ALL TESTS PASSED.
